# SDR WX0A2022033074045

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 8,137 hours, 4,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 42188
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

F/AS REPORT VOLUME KNOB MISSING ON FWD MEGAPHONE. / REPLACED MEGAPHONE OPS CHK GOOD IAW AMM 25-65-00"
